Vanishing cohomology on a double cover

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 53
  • Download : 0
In this paper, we prove the irreducibility of the monodromy action on the anti-invariant part of the vanishing cohomology on a double cover of a very general element in an ample hypersurface of a complex smooth projective variety branched at an ample divisor. As an application, we study dominant rational maps from a double cover of a very general surfaceSof degree > 7inP3branched at a very general quadric surface to smooth projective surfacesZ. Our method combines the classification theory of algebraic surfaces, deformation theory, and Hodge theory.
Publisher
WILEY
Issue Date
2021-04
Language
English
Article Type
Article
Citation

BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, v.53, no.2, pp.370 - 379

ISSN
0024-6093
DOI
10.1112/blms.12425
URI
http://hdl.handle.net/10203/282398
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0